Spatially heteroclinic solutions for a semilinear elliptic P.D.E.
ESAIM: Control, Optimisation and Calculus of Variations, Volume 8  (2002), p. 915-931

This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations

DOI : https://doi.org/10.1051/cocv:2002027
Classification:  35J20,  35J60,  58E15
Keywords: spatially heteroclinic solutions, minimization methods, renormalized functional
@article{COCV_2002__8__915_0,
     author = {Rabinowitz, Paul-H.},
     title = {Spatially heteroclinic solutions for a semilinear elliptic P.D.E.},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {8},
     year = {2002},
     pages = {915-931},
     doi = {10.1051/cocv:2002027},
     zbl = {1092.35026},
     mrnumber = {1932980},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2002__8__915_0}
}
Rabinowitz, Paul H. Spatially heteroclinic solutions for a semilinear elliptic P.D.E.. ESAIM: Control, Optimisation and Calculus of Variations, Volume 8 (2002) , pp. 915-931. doi : 10.1051/cocv:2002027. http://www.numdam.org/item/COCV_2002__8__915_0/